Sur l'emploi de certaines formes quadratiques en géométrie

G. Koenigs

Annales de la Faculté des sciences de Toulouse : Mathématiques (1887)

  • Volume: 1, Issue: 2, page E13-E43
  • ISSN: 0240-2963

How to cite

top

Koenigs, G.. "Sur l'emploi de certaines formes quadratiques en géométrie." Annales de la Faculté des sciences de Toulouse : Mathématiques 1.2 (1887): E13-E43. <http://eudml.org/doc/72570>.

@article{Koenigs1887,
author = {Koenigs, G.},
journal = {Annales de la Faculté des sciences de Toulouse : Mathématiques},
language = {fre},
number = {2},
pages = {E13-E43},
publisher = {GAUTHIER-VILLARS, IMPRIMEUR-LIBRAIRE},
title = {Sur l'emploi de certaines formes quadratiques en géométrie},
url = {http://eudml.org/doc/72570},
volume = {1},
year = {1887},
}

TY - JOUR
AU - Koenigs, G.
TI - Sur l'emploi de certaines formes quadratiques en géométrie
JO - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY - 1887
PB - GAUTHIER-VILLARS, IMPRIMEUR-LIBRAIRE
VL - 1
IS - 2
SP - E13
EP - E43
LA - fre
UR - http://eudml.org/doc/72570
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.